BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

PUBLISHED ARTICLES

Issue: Search Word:
35 Article(s) Found
1 2 3 Next

Research Article
Title: Diagonally Implicit Two Derivative Runge-Kutta Methods for Solving First Order Initial Value Problems
Authors: Norazak Senu, Nur Amirah Ahmad, Zarina Bibi Ibrahim, Mohamed Othman
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MARCH 2019), pp:018-036
DOI: -
Viewed: (68) times
Abstract | Full Text| PDF

Research Article
Title: Ag-convex functions
Authors: Huriye Kadakal, İmdat İşcan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MARCH 2019), pp:011-017
DOI: -
Viewed: (61) times
Abstract | Full Text| PDF

Research Article
Title: Stability analysis of generalized Ebola Hemorrhagic Fever model
Authors: A. M. A. El-Sayed, S. Z. Rida, Y. A. Gaber
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2019, Volume: 4, Issue: 1, (MARCH 2019), pp:001-010
DOI: x
Viewed: (106) times
Abstract | Full Text| PDF

Research Article
Title: A comment on the bianchi groups
Authors: Murat BEŞENK
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:063-071
DOI: x
Viewed: (659) times
Abstract | Full Text| PDF

Research Article
Title: Analysis of inverse parabolic problem with non-local boundary condition
Authors: Irem Baglan, Fatma Kanca
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:051-062
DOI: x
Viewed: (599) times
Abstract | Full Text| PDF

Research Article
Title: Sumudu decomposition method for solving fractional Riccati equation
Authors: Amr Mahdy, G. M. A. Marai
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:042-050
DOI: x
Viewed: (707) times
Abstract | Full Text| PDF

Research Article
Title: Integral inequalities for n-times differentiable mappings
Authors: Cetin Yildiz, Sever S. Dragomir
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:036-045
DOI: x
Viewed: (322) times
Abstract | Full Text| PDF

Research Article
Title: Non-homogeneous time fractional heat equation
Authors: Arman Aghili
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:033-041
DOI: x
Viewed: (1062) times
Abstract | Full Text| PDF

Research Article
Title: An efficient method for solving a class of linear and nonlinear fractional boundary value problems
Authors: Sertan Alkan, Kenan Yildirim
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:028-035
DOI: x
Viewed: (255) times
Abstract | Full Text| PDF

Research Article
Title: On the control of a nonlinear beam
Authors: Kenan Yildirim, Sertan Alkan
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:023-027
DOI: x
Viewed: (237) times
Abstract | Full Text| PDF

Research Article
Title: Refiniments of fractional integral inequalities obtained for p-convex functions
Authors: Imdat Iscan, Huriye Kadakal, Merve Kiromeroglu
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:022-032
DOI: x
Viewed: (570) times
Abstract | Full Text| PDF

Research Article
Title: Generalized Berinde-Type Contractions in Partially Ordered G_p-Metric Spaces
Authors: Meltem KAYA, Hasan FURKAN
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEP 2018), pp:016-036
DOI: x
Viewed: (212) times
Abstract | Full Text| PDF

Research Article
Title: Approximate solutions for fuzzy Volterra integro-differential equations
Authors: Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 2, (JUN 2018), pp:011-022
DOI: x
Viewed: (785) times
Abstract | Full Text| PDF

Research Article
Title: On integer additive set-filter graphs
Authors: N.K. Sudev, K.P. Chithra, K.A. Germina
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 3, (SEP 2018), pp:008-015
DOI: x
Viewed: (271) times
Abstract | Full Text| PDF

Research Article
Title: Solving bi-level multi-objective quadratic fractional programming problems in rough environment through FGP approach
Authors: M. S. Osman, O. E. Emam, Kamal R. Raslan, Farahat A. Farahat
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2018, Volume: 3, Issue: 1, (MAR 2018), pp:006-021
DOI: x
Viewed: (885) times
Abstract | Full Text| PDF

1 2 3 Next

35 Article(s) Found
Developed by Dr. Aydin Secer 2014-Istanbul